Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

MathSciNet review: 1567380
Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: John K. Beem and Paul E. Ehrlich
Title: Global Lorentzian geometry
Additional book information: Pure and Applied Mathematics, vol. 67, Dekker, New York, 1981, vi + 460 pp.

References [Enhancements On Off] (What's this?)

Review Information:

Reviewer: Gregory J. Galloway
Journal: Bull. Amer. Math. Soc. 7 (1982), 427-433